Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Azithromycin with stomach ache after taking food with it. adult content

Hi i have to take azithromycin because my ex fiance and the father of my unborn child. I am 12 weeks pregnant gave me CHLAMYDIA!!! We tried for our baby for a long time and after split up. So come to find out i now have this. Anyways i took it this morning around nine a couple hours later i have stomach pains then diarrhea. Is this normal? I know that it says that diarrhea is normal with it but is the stomach pains and diarrhea two hrs later normal? My stomach always feels better after but then i go again. So is my baby ok am i ok? I took two pills this morning all i had to take with it was some food and crackers.

 
Anonymous

Asked by Anonymous at 12:29 PM on May. 3, 2013 in Pregnancy

This question is closed.
Answers (3)
  • I had that too while pregnant. The pills cause stomach upset. Have some yogurt or start taking some acidophilis
    Anonymous

    Answer by Anonymous at 12:37 PM on May. 3, 2013

  • Oh how fun lol. Thank you!
    Anonymous

    Comment by Anonymous (original poster) at 12:39 PM on May. 3, 2013

  • Totally normal with that medication I get the same way when I have taken it for sinus infections.
    liss05

    Answer by liss05 at 7:20 PM on May. 3, 2013

Next question in Pregnancy
Period 11 days late negative hpt

Next question overall (Relationships)
Swallowing.... adult content

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN